# SDR N6WA2021010403

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10019
- Aircraft time: 39,784 hours, 30,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 18 FS 295-310 HAS CORROSION.  FABRICATED FILLER AND DOUBLER, CLEANED, TREATED AND PRIMED, IAW EO-C700-53MR-005.  REPAIRED STR 18 FS 295-310, IAW EO C700-53MR-005-O.
